# SDR NACA20060003

- Difficulty date: January 20, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N727YK
- Make and model: Boeing 727-22C
- Aircraft serial: 19806
- Aircraft time: 55,418 hours, 69,798 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR RED LIGHT STAYED ON AFTER GEAR EXTENSION.  CYCLED GEAR 4 TIMES BEFORE LIGHT CAME ON.  REPLACED DOWNLOCK WIRING IN RIGHT HAND WHEEL WELL AND REPLACED LANDING GEAR ANNUNCIATOR PANEL.  JACKED AIRCRAFT AND RETRACTED GEAR 30 TIMES WITH NO FAULTS PER BMM 20-11-5.
